Hi and welcome to the forum....so your scard most of us where with the thought of withdrawal try not to be this is 1/3 phyical and 2/3 mental so be ready to fight on both fronts I say this a lot but there is much truth in it....'''you just got to be ok without being ok for a wile'' as for symptoms try not to read any thing into it it is always worst in our minds then it turns out to be C/T is the way to go unless your on sub or methadone or fyntel those need to be tapered off remem,ber to force the fluids pick up some funny movies to watch all night sleeping is all but impossible and if all else fails try a nice hot soak in the tub it really helps for now keep reading the posts and keep posting for support what you want to do takes guts perseverance and resolve but just know this it is so so worth it to not be chained to a pill bottle good luck and God bless.......................................Gnarly.........................................
Hi. Yes, it's fine for you to reach out and vent. Feel free to do it anytime. It's certainly not dumb to be scared of withdrawals. Going through withdrawals is no fun, and is hard. Try to look at it as if you have a bad case of the flu. You will feel lousy for a few days, maybe a week, and then you will start feeling better each day. Don't think too hard about it. Our minds tend to exaggerate and make it worse than it actually is. As long as you don't have any major health problems and are relatively healthy, you will get through them fine. The best advice I can give you is to be prepared. Make sure you have everything you need to make you comfortable and ease some of the symptoms. Stay very well hydrated, take your vitamins and supplement, Epsom Salt baths, easy to prepare bland meals, and lastly stay as active as you can. Take some, short walks outside in the fresh air. That will help so much.
You can do this! Continue to post your progress and reach out with any questions or if you need support. Take care, and let's do this! Hugs...
Oh yeah, don't forget the Immodium. This will help with any stomach/bathroom issues.
T-30, at least you are only stopping Hydrocodone. I have stopped Hydro. 10/325 CT several times and that was taking 15-20 a day for 6 ms. Vicodin is not a strong opioid and the WD's are light compared to stopping the high powered opioids. IMO, cold turkey is the best way to go. After 3-4 days of very little sleep and the "heebie jeebies" , it will improve quickly. The heeb-jeebs are that restless jerking and are the worst part to me. You will think you will not make it and want to give up, but stay with it and quit before you get deeper into addiction. You WILL NOT die from hydro WD's, but you will think so.
I feel nothing taking Hydro and was taking 200mg of Oxycodone at a time to get a buzz. At my lowest, I was injecting 16mg of Dilaudid several times a day plus the Roxicodones.. Dilaudid is up at the top when comparing powerful opioids with only Opana topping it .I quit shooting up CT and I can not describe the 4 days of torture I went through.
Just keep reminding yourself that it will be over in a few days and although you will think that you are going to die, you will be fine.